# SDR CA141103010

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwc PW610FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE SUSTAINED A HIGH OIL PRESSURE. THE PILOT ELECTED TO SHUT DOWN THE ENGINE. THIS IS THE 2ND OCCURRENCE. THE FIRST OCCURRENCE WAS REPORTED ON 16 OCT. 2014.  PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS. (TC# 20141103010)
